# SDR MWEA95450

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777948
- Condition: Oversize Hole
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND ONE LONGERON WITH OVERSIZED HOLES IN SEVERAL PLACES AT STA 570, LONGERON 26L.  REPLACED THE LONGERON AND SPLICE IAW SRM 53-04, FIG 2, FROM STA 551 TO STA 579.
